On local QF rings.

Patrick Fleury

Aequationes mathematicae (1977)

  • Volume: 16, page 173-180
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Fleury, Patrick. "On local QF rings.." Aequationes mathematicae 16 (1977): 173-180. <http://eudml.org/doc/136686>.

author = {Fleury, Patrick},
journal = {Aequationes mathematicae},
pages = {173-180},
title = {On local QF rings.},
url = {http://eudml.org/doc/136686},
volume = {16},
year = {1977},

AU - Fleury, Patrick
TI - On local QF rings.
JO - Aequationes mathematicae
PY - 1977
VL - 16
SP - 173
EP - 180
UR - http://eudml.org/doc/136686
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.